Harvest Fair Daily Schedule

2018 Schedule

Friday, October 5

4:00 pm – Gates & Marketplace Open ~ Shop local and save on award winning wines!
4:30 pm – Chef Demonstration in Marketplace - Professional Chef, Tracy Mattson
5:00 pm – Grand Tasting Pavilion Opens with live instrumental music by guitarist Carl Vast
7:00 pm – Twilight Qualifying Grape Stomp with Live Music from Tom Leps and the Harvest Stompers Dixieland Band
8:00 pm – All tasting ends
9:00 pm – Gates & Marketplace Close

Around the Grounds:

On-the-spot Grape Stomp Sign-ups! There is still time to enter your team in the World Championship Grape Stomp. Enter at the Grape Stomp check-in booth ($40 entry fee per team)

Pumpkin Patch  Buy a pumpkin at our pumpkin patch and get a head-start on Halloween!

Apple Slingshot  Use our giant slingshot to send a soft & squishy apple flying through the air!

Pumpkin Bowling  Try knocking down these pins with a real not-so-round pumpkin!

Barnyard Scramble  Young (and not-so-young) harvest fans can stop and play in the Barnyard Scramble obstacle course!

Amateur Wine & Beer Display


Saturday, October 6

11:00 am – Gates & Marketplace Open ~ Shop local and save on award winning wines!
11:30 am – Harvest Workshop: A Tasting in the Dark – Garden Building, 45 min - advance registration required: $25 (Including GA)
12:00 pm – Qualifying Grape Stomp with Live Music from Tom Leps and the Harvest Stompers Dixieland Band
12:30 pm – Chef Demonstration in Marketplace - Executive Chef Tom Schmidt of John Ash & Co.
1:00 pm – Grand Tasting Pavilion Opens with live music by guitarist Carl Vast
1:30 pm – Harvest Workshop: Pumpkin Succulent Arrangement – Garden Building, 60 min - advance registration required: $30 (Including GA)
1:30 pm – Qualifying Grape Stomp with Live Music from Tom Leps and the Harvest Stompers Dixieland Band
2:15 pm – Live Music in Shade Park - Tom Rigney & Flambeau (American Roots Music)
2:15 pm – Grape Expectoration Contest - Grape Stomp Stage
3:00 pm – Beer Seminar, Cheesy Beer School – Showcase Cafe, 30-45 min - advance registration required, FREE with Gate Admission
3:00 pm – Qualifying Grape Stomp with Live Music from Tom Leps and the Harvest Stompers Dixieland Band
3:30 pm – Harvest Workshop: Backyard Gardening – Garden Building, 30 min - FREE with Gate Admission
3:30 pm – Chef Demonstration in Marketplace - Mark Kowalkowski Executive Chef, Oliver’s Markets of Santa Rosa
3:45 pm – Live Music in Shade Park - Tom Rigney & Flambeau (American Roots Music)
4:00 pm – All tasting ends
4:30 pm – Qualifying Grape Stomp with Live Music from Tom Leps and the Harvest Stompers Dixieland Band
5:00 pm – Gates & Marketplace Close

Around the Grounds:

Classic Car Show

On-the-spot Grape Stomp Sign-ups!
There is still time to enter your team in the World Championship Grape Stomp. Enter at the Grape Stomp check-in booth ($40 entry fee per team)

Pumpkin Patch  Buy a pumpkin at our pumpkin patch and get a head-start on Halloween!

Jason Todd, Pumpkin Carver  Jason Todd will be on hand Saturday afternoon, demonstrating his artistry with a pumpkin.

Pumpkin Bowling  Try knocking down these pins with a real not-so-round pumpkin!

Barnyard Scramble  Young (and not-so-young) harvest fans can stop and play in the Barnyard Scramble obstacle course!

Easy Bake Pumpkin Pie Baking   Each team (2+ bakers) will bake a pumpkin pie in an authentic Easy-Bake Oven. All materials and equipment will be provided. You will not be using a mix, so come prepared to bake from scratch. Teams may include adults and/or children, ages 5 & up.

Amateur Wine & Beer Display


Sunday, October 7

11:00 am – Gates & Marketplace Open ~ Shop local and save on award winning wines!
11:30 am – Harvest Workshop: Introduction to Home Brewing Workshop – Garden Building, 30 minutes - FREE with Gate Admisison
12:00 pm – Qualifying Grape Stomp with Live Music from Tom Leps and the Harvest Stompers Dixieland Band
12:30 pm – Chef Demonstration in Marketplace - Award-winning Chef Christine Piccin
1:00 pm – Grand Tasting Pavilion Opens with live music by guitarist Carl Vast
1:00 pm - Harvest Workshop: Cider Making - Garden Building, 60 minutes - FREE with Gate Admisison
1:30 pm – Kids Stomp (Ages 13 & Under)
2:15 pm – Live Music in Shade Park - J Silverheels Classic Rock ‘n Oldies Band
2:15 pm – Grape Expectoration Contest - Grape Stomp Stage
3:00 pm – Qualifying Grape Stomp with Live Music from Tom Leps and the Harvest Stompers Dixieland Band
3:00 pm – Beer Seminar, Cheesy Beer School – Showcase Cafe, 30-45 min - advance registration required, FREE with Gate Admission
3:30 pm – Chef Demonstration in Marketplace - Doug Cavaliere, Pastry Chef, Costeaux French Bakery of Healdsburg
3:45 pm – Live Music in Shade Park - J Silverheels Classic Rock ‘n Oldies Band
4:00 pm – All tasting ends
4:30 pm – KZST World Championship Grape Stomp Finals
5:00 pm – Gates & Marketplace Close

Around the Grounds:

Classic Car Show

On-the-spot Grape Stomp Sign-ups!
There is still time to enter your team in the World Championship Grape Stomp. Enter at the Grape Stomp check-in booth ($40 entry fee per team)

Pumpkin Patch  Buy a pumpkin at our pumpkin patch and get a head-start on Halloween!

Apple Slingshot  Use our giant slingshot to send a soft & squishy apple flying through the air!

Pumpkin Bowling  Try knocking down these pins with a real not-so-round pumpkin!

Barnyard Scramble  Young (and not-so-young) harvest fans can stop and play in the Barnyard Scramble obstacle course!

Easy Bake Pumpkin Pie Baking   Each team (2+ bakers) will bake a pumpkin pie in an authentic Easy-Bake Oven. All materials and equipment will be provided. You will not be using a mix, so come prepared to bake from scratch. Teams may include adults and/or children, ages 5 & up.

Amateur Wine & Beer Display